# SDR AU000087

- Difficulty date: January 28, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Rivet
- Part number: 136
- Condition: Misaligned
- Location: Wing Plates/Skin
- Part time: 14,332 cycles
- Component: Wing Plates/Skin, Parten
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT WING INBOARD ENGINE COWL RIVETS MISALIGNED.  THE RIVETS DID NOT IMPINGE ON THE SPAR.  FOUND DURING INSPECTION IAWAD/P68/46.
